# SDR DALA2021072104114

- Difficulty date: July 19, 2021
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N652DL
- Make and model: Boeing 757232
- Aircraft serial: 24392
- Aircraft time: 90,344 hours, 38,395 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1320-1340
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 652 DURING INITIAL INSPECTION MAINTENANCE FOUND CORROSION LEVEL 2 ON FLOOR STRINGER BTW STA 1320- 1340 AND LBL 2 AND LBL 16 AT AFT CARGO COMPARTMENT. REPAIRED PER SRM. (LP 1880140)
